# SDR DALA2023010900113

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 87,966 hours, 40,524 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD/MISC/DE - DUE TO GREEN SYSTEM HYDRAULIC LOSS.   FOUND #1 ENGINE EDP OUTLET LINE LEAKING AT CLAMP, REPLACED SAME. DURING LEAK CHECK FOUND TUBE PRESSURE SWITCH LEAKING FROM THE B-NUT. R/R PRESSURE SWITCH LINE. OPS CHECK GOOD.
